I used my vibrator a few days ago and had multiple orgasims. After I used my vibrator my discharge appeared to be a dark brown color. Is this due to the multiple orgasims...I have already had my period about two weeks ago.
Given the data you provided, you might be experiencing mid-term ovulation bleeding. Right before the ovulation, some big sex hormone changes occur. This can be cause mid-term ovulation bleeding. This bleeding is usually lighter then the regular period and lasts shorter. This condition does not require treatment. However, if you experience heavier and longer bleeding, then you might want to visit your gynecologist.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.